# SDR SWIA2019021445524

- Difficulty date: January 15, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 26,721 hours, 25,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT STRAP AT FS 559.00 BETWEEN RBL 27.0 AND RBL 42.0 CORRODED. (C-CHECK) RO: 02/12/2019 REMOVED AND REPLACED FLOOR STRAP AT FS559 RBL27-42, REF SRM. ALL CHECKS OKAY.
